Ask an expert
Question

11 Nov 2008

headache after radiation
hi there

I had a craniotomy on 20th october. i have so far had little or no headaches at all. (I had a secondary tumor removed from my left occipital lobe) i had my first radiation treatment yesterday and an hour later developed a monster of a headache. i took 2 mybulen and it didnt help so i took 2 tranacet and it didnt work either. do you think i should tell my oncologost or neurosurgeon or is this normal? im having radiation every day for the next 2 weeks
thanks
Answer 461 views
Expert
Headache expert
headache expert

01 Jan 0001

Dear Ouch

I'm sorry I didn't get back to you sooner, but I must have missed your message.

You should definitely tell your oncologist and neurosurgeon - they are the experts at the kind of treatment you are getting, and will know whether the headaches are possibly being caused by the treatment.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19881 votes
Vote